# SDR R61A2021070700535

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 15,968 hours, 10,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 12159
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,762 hours, 7,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOURTH EMERGENCY LIGHT IN CABIN (OVERHEAD CENTER LIGHT) WON'T TURN ON DURING TEST. R&R ELPU #4 IAW AMM 33-50-01.
